# SDR YENA201701270050

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 43,568 hours, 15,172 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129109
- Part serial: ELACVB030296
- Condition: Malfunctioned
- Location: Elac
- Part time: 5,600 hours, 2,055 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CRUISE AND DESCENT WITH THE AUTOPILOT ON OR OFF,  THE AIRCRAFT WAS TURNING LEFT. WITH AUTOPILOT ON L1.4 UNITS OF RUDDER TRIM. UNCOMMANDED JERKS ON RUDDER WITH AUTOPILOT OFF. NO APPARENT FLT CONTROL FAULTS ON FLT CONTROL PAGE OR HYD PAGE. ; PER TSM 27-10-00-810-842-A ALL WIRING CHECKS COMPLIED WITH. CHECKS GOOD. R & R ELAC 1 IAW AMM 27-93-34. ELAC OPS CHECK GOOD. FLT CONTROL CHECK OPS CHECK GOOD.
